Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Products of Laguerre polynomials


Authors: Joseph Gillis and George Weiss
Journal: Math. Comp. 14 (1960), 60-63
MSC: Primary 33.00
DOI: https://doi.org/10.1090/S0025-5718-1960-0109902-X
MathSciNet review: 0109902
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

    A. Erdelyi, et. al., Higher Transcendental Functions, v. 2, McGraw-Hill, New York, 1953, p. 188-189. A. Erdelyi, et. al., Tables of Integral Transforms, v. 1, McGraw-Hill, New York, 1954, p. 174-175. G. N. Watson, Theory of Bessel Functions, University Press, Cambridge, 1948, p. 146. G. N. Watson, “A note on the polynomials of Hermite and Laguerre,” London Math. Soc., Jn., v. 13, 1938, p. 29.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33.00

Retrieve articles in all journals with MSC: 33.00


Additional Information

Article copyright: © Copyright 1960 American Mathematical Society